Skip to Content

My doctor lowered my dose from 150mcg to 137mcg and I have had my period for 18 days now why!?

Responses (1)

Anonymous 18 Jul 2010

Hello,

I strongly suggest you contact your doctor tomorrow and let her know. There is definently a problem, it could be the dose being lowered.

I hope you get well soon... from a caring individual.

dvelasquez 18 Jul 2010

Thank you, I did that but my dr he doesn't seem to care, he told me that having my period is a sign of hyperthyroidism, total bull. when i was hyperthyriod (before they took it out cause of cancer) i didn't have this problem. I need to change my dr. he only looks at my T4 #'s and doesn't listen to the symtoms. I feel so hypothyroid. not to mention the weight gain, ah I am just so frustratited!

Anonymous 19 Jul 2010

Exactly find a doctor who truly cares about helping and finding solurtions for their patients, well done never see that guy again.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions